# SDR SWIA202055198

- Difficulty date: December 6, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN AT ACCESS PANEL 832AR LOCATION FOUND CRACK AT THE RADIUS OF CUT OUT.  C-CHECK RO 1/5/2021.  PERFORMED PAX DOOR INNER SKIN REPAIR, PER REO 670-52-11-1198 REV- DATED 12-15.  COMPLIED WITH 51-900-1002-SKY.
